# SDR DL757080339

- Difficulty date: February 3, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 1480, LBL 29; AREA CORRODED.  REMOVED CORROSION IAW SRM 51-40-02, MEASURED AREA IAW NDTM PT 4, 51-00-00.  CHECKED GOOD.  TREATED AND PRIMED AREA IAW SRM 51-00-01.
